MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE
Model Number ZEPHYR 4.0 EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The patient had two zephyr valves placed in her right middle lobe (rml) during a bronchoscopic lung volume reduction procedure on (b)(6) 2022.Following sizing of the medial segment of the rml, the 4.0 endobronchial delivery catheter (edc) was reinserted to place the first valve.While deploying that first valve, it was noted that one long sizing wing of the edc had become detached.Following removal of the edc from the bronchoscope, the detached sizing wing was removed with forceps.As the physician had not yet finished sizing the lateral airway and completed the procedure, an additional edc was opened to complete the procedure.The patient tolerated the procedure without further incident or complication.

Brand Name
ZEPHYR ENDOBRONCHIAL VALVE
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
Manufacturer Contact
mahtab fatemi
700 chesapeake drive
redwood city, CA 94063
6504072823
MDR Report Key13560287
Report Number3007797756-2022-00039
Device Sequence Number4313581
Product Code NJK
UDI-Device Identifier00811907030522
UDI-Public(01)00811907030522(10)505362V50(17)230120
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2023
Device Model NumberZEPHYR 4.0 EDC
Device Catalogue NumberEDC-TS-4.0
Device Lot Number505362-V5.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale